# SDR DXTA2011050404572

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 10,892 hours, 6,819 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT (RED) ILLUMINATED IN FLIGHT WHILE CLIMBING OUT OF 38,000 FT.  AT THE SAME TIME WE HEARD A THUD NOISE COME FROM THE NOSE GEAR COMPARTMENT AREA.  UNLOCK LIGHT REMAINED ILLUMINATED FOR ABOUT 30 THEN EXTINGUISHED 10 MIN FROM LANDING. LANDING GEAR EXTENDED NORMALLY.  PERFORMED GEAR SWINGS, CHECKED GOOD. MEASURED NOSE STRUT EXTENSIONS,  FOUND TO BE GREATER THAN ALLOWED 9.828". DISASSEMBLED NOSE STRUT LOWER BARREL. FOUND LOWER ORFICE BED RING NOT FULLY ENGAGED OR LOWER DISTOR.  PACKED NOSE STRUT IAW CMM 32-20-02, REV 7.  SERVICED STRUT IAW MM 12-10-38, REV 7. NOSE STRUT EXTENSION WITHIN MAX AND MIN ALLOWABLE. GEAR SWINGS SATISFACTORY.
